Free Gay Sex Photos, Movies, Reviews and Forums at JustUsBoys
Results 1 to 2 of 2

Thread: Phenobarbital

  1. #1
    Get it on! peeonme's Avatar
    Join Date
    Oct 2011
    Orientation
    Bisexual
    Status
    Married
    Posts
    9,688


    Posts must follow the:
    Code of Conduct

    Phenobarbital

    I took it for 40 years to control epilepsy and it worked well, I always felt tired and sleepy though. Earlier this year my doctor told me to see a neurologist and see about a different med. The neurologist put me on Keppra.
    I am in the last phase of taking pheno. and it is 1/4th of what I had been on. I had been trying to lose weight and gave up, today I found that I have lost 8 pounds. Also I am far more active, I take on projects with little reservation.
    Is this from going off of the pheno.?

  2. #2
    K9HORA JUB Admin KaraBulut's Avatar
    Join Date
    Dec 2007
    Status
    Partnered
    Posts
    29,154


    Posts must follow the:
    Code of Conduct

    Re: Phenobarbital

    Quote Originally Posted by peeonme View Post
    ...Is this from going off of the pheno.?
    Indirectly, yes.

    If you were having somnolence and sluggishness after taking your phenobarbital dose, then it is possible that your increased activity has helped take off some of the pounds.

    In general, sleepiness and anergy is a side effect of anti-convulsant medications, so it's a good thing that you're not having this side effect with Keppra.

    Phenobarbital is an old drug and it's no longer the first choice for epilepsy because of the side effects and the addiction potential of barbiturates. Good for your doctor for sending you to a neurologist for a medication change.
    JUB's full list of smilies can be found here. BBcodes are here.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •